Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Was on implant. Less period, UTI, CT came with kidney stone. Reason for pain and nausea?

Hiya, I am 21 years old I have had the Implonan since October 13, 2012. It has been about the right time in my head to start getting into the lighter less frequent periods. At the end of February 2013 I started to get pregnancy like symptoms. I went to the doctor had a test, came back negative, but I did have a UTI . I have finished my antibiotics, but in the last few day I have been feeling even more nauseous, in fact I have been vomiting everything I had to eat or drink within 20 minutes of consumption. Today I had gone into the doctor for sever back pain and vomiting. The only 2 times I have ever gotten so sick in my life was when I was pregnant with my daughter (2yrs old now). And last year when I was found with gallbladder issues that resulted in the removal of it. Today they rules out kidney stones with a CT and took a urine sample, stating that it looked clean they sent me on my way with pills to help me with my nausea. Now I have the frequent urge to urinate still, I still feel sick to my stomach even with the pills they gave me but not as badly so I was finally able to keep my food down (so far). The pain in my back is centered in my mid-upper left side and slightly radiates down my back to my upper hip area. I have less fear of being pregnant now since I have gone to the doctor and they ruled that out for a UTI. But I am still concerned since I read someplace that the implant should not cause frequent trips to the bathroom. And since they took my urine today and said it looked clean and that they couldn t find anything wrong with the symptoms described to them, I am slightly fearful that there is an underlying infection that was missed or that the test could have been wrong. My mother went 3 blood tests before they said she was pregnant with me and just recently my sister did a similar thing and did not find out she was pregnant until she was 25 weeks along. Even after countless tests. I have been on antibiotics twice since having been intimate with my boyfriend, at the beginning of the year for a viral infection and then just recently for the UTI. I know some antibiotics makes some birth controls less effective but I have read that they shouldn t not interfere so much with the implant. With my family history of false negatives and the rule out of another UTI or kidney infections , with the feelings that I have been having could they just be side effects of the implant? Or is there possibly something that was over looked? And if it is the cause from the implant, would removal of it be in my best interest? Because the back pain and nausea are getting in the way of me spending time with my little one as much as I would like to.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, implants will have side effects, like you have stated, but what ever the alternative you opt may have the same problems. The other possibilities are peptic ulcer, or hepatitis. So i advise you to consult a gastro enterologist for diagnosis and treatment. Thank you.
Answered: Sat, 27 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor